# SDR GTIA012178

- Difficulty date: November 14, 2001
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND WEB CRACKED AT LEFT FORWARD ENTRY DOOR JAMB AREA, STA Y-208, X-51, X=63.  REMOVED CRACK FROM WEB.  FABRICATED FILLER AND DOUBLER.  INSTALLED REPAIR DOUBLER IAW DC9 SRM 51-30-5.  (M)
